# SDR AU990790

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Heat
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STANDBY PITOT TUBE, PITOT HEAT SWITCH, AND/OR CIRCUIT BREAKER FAULTY.
